# SDR WX0A2014082272108

- Difficulty date: August 18, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 53,550 hours, 30,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMER FLASHLIGHT BATTERY PACK LOW.  R & R BATTERY PACK IN AFT FLIGHT ATTENDANT EMER FLASHLIGHT IAW AMM 25-60-00.
